# SDR R61A2022120500768

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000685
- Aircraft time: 11,860 hours, 7,975 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: I/O Module
- Part number: 70253651901
- Part serial: 04080908
- Condition: Faulted
- Location: Parking Brake
- Part time: 38,329 hours, 25,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE CAME ON REPEATEDLY IN FLIGHT, MESSAGE RETURNED 3 OF MORE TIMES.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R #1 EMERGENCY/PARKING BRAKE FUSE, #1 BRAKE PRESSURE SWITCH, AND GEN I/O 3 MAU 3 SL 9/10.
